Alert archive / Illinois / Wind Chill Warnings in 2022
Wind Chill Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this wind chill warning at Dec 23, 2022, 10:34 AM CST for 35 counties in Illinois. It was in force for 25 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 23, 2022, 10:34 AM CST (16:34 UTC)
- Expired
- Dec 24, 2022, 11:10 AM CST
- In force
- 25 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 11:05 AM CST | SNOW 1.5 | 1 Ssw Germantown Hills, IL | COCORAHS STATION IL-WF-3 GERMANTOWN HILLS 0.5 SSW. |
| Dec 23, 11:07 AM CST | SNOW 1.5 | 2 Ese Chatham, IL | |
| Dec 23, 11:14 AM CST | SNOW 1.5 | 1 Se Flora, IL | |
| Dec 23, 11:20 AM CST | SNOW 1.5 | 2 Nne Cisco, IL | |
| Dec 23, 11:36 AM CST | SNOW 1 | 1 Nne Robinson, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 192 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
638 WWUS43 KILX 231634 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1034 AM CST Fri Dec 23 2022 ILZ027>031-036>038-040>057-061>063-066>068-071>073-240930- /O.CAN.KILX.WS.W.0003.000000T0000Z-221224T1200Z/ /O.NEW.KILX.WC.W.0001.221223T1634Z-221224T1500Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford- Clay-Richland-Lawrence- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 1034 AM CST Fri Dec 23 2022 ...WIND CHILL WARNING IN EFFECT UNTIL 9 AM CST SATURDAY... ...WINTER STORM WARNING IS CANCELLED... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 to 35 below zero, with the coldest readings from I-74 north. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...Until 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes or less. * ADDITIONAL DETAILS...Strong west northwest winds gusting 35 to 45 mph today and evening, will continue blowing snow and reduced visibilities, especially in rural areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible through mid Saturday morning. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution if traveling today and tonight due to blowing snow. && $$ 07
3 follow-up statements
096 WWUS43 KILX 231953 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 153 PM CST Fri Dec 23 2022 ILZ066>068-071>073-241000- /O.CAN.KILX.WC.W.0001.000000T0000Z-221224T1500Z/ /O.NEW.KILX.WC.Y.0005.221223T1953Z-221224T1500Z/ Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 153 PM CST Fri Dec 23 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST SATURDAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills. Wind chills as low as 20 to 25 below zero. * WHERE...Portions of southeast Illinois. * WHEN...Until 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...|Strong west northwest winds gusting 30 to 40 mph into this evening, will continue blowing snow and reduced visibilities, especially in rural areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ027>031-036>038-040>057-061>063-241000- /O.CON.KILX.WC.W.0001.000000T0000Z-221224T1500Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass- Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie-Douglas- Coles-Edgar-Shelby-Cumberland-Clark- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, and Marshall 153 PM CST Fri Dec 23 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 to 35 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until 9 AM CST Saturday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. * ADDITIONAL DETAILS...Strong west northwest winds gusting 35 to 45 mph into this evening, will continue blowing snow and reduced visibilities, especially in rural areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ 07
040 WWUS43 KILX 240819 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 219 AM CST Sat Dec 24 2022 ILZ040-047>052-061>063-241800- /O.CAN.KILX.WC.W.0001.000000T0000Z-221224T1500Z/ /O.EXB.KILX.WC.Y.0005.000000T0000Z-221224T1800Z/ Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby- Cumberland-Clark- Including the cities of Rushville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Shelbyville, Greenup, and Marshall 219 AM CST Sat Dec 24 2022 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL WARNING IS CANCELLED... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ILZ027>031-036>038-041>046-053>057-241800- /O.EXT.KILX.WC.W.0001.000000T0000Z-221224T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, and Paris 219 AM CST Sat Dec 24 2022 ...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...Dangerously cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of central, east central and west central Illinois. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ ILZ066>068-071>073-241800- /O.EXT.KILX.WC.Y.0005.000000T0000Z-221224T1800Z/ Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 219 AM CST Sat Dec 24 2022 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 20 below zero. * WHERE...Portions of southeast Illinois. * WHEN...Until noon CST today. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NMA
753 WWUS43 KILX 241710 WSWILX URGENT - WINTER WEATHER MESSAGE National Weather Service Lincoln IL 1110 AM CST Sat Dec 24 2022 ILZ027>031-036>038-041>046-053>057-241815- /O.CAN.KILX.WC.W.0001.000000T0000Z-221224T1800Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Mason- Logan-De Witt-Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas- Coles-Edgar- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, and Paris 1110 AM CST Sat Dec 24 2022 ...WIND CHILL WARNING IS CANCELLED... Wind chills have risen into the negative 5 to negative 14 degree range, and are expected to continue slowly rising through the afternoon. Hence, the Wind Chill Warning has been permitted to expire. $$ ILZ040-047>052-061>063-066>068-071>073-241815- /O.CAN.KILX.WC.Y.0005.000000T0000Z-221224T1800Z/ Schuyler-Cass-Menard-Scott-Morgan-Sangamon-Christian-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- Including the cities of Rushville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 1110 AM CST Sat Dec 24 2022 ...WIND CHILL ADVISORY IS CANCELLED... Wind chills have risen into the negative 5 to negative 14 degree range, and are expected to continue slowly rising through the afternoon. Hence, the Wind Chill Advisory has been permitted to expire. $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind chill warning went out at Dec 23, 5:25 AM CST, 5 hours 9 minutes earlier.
Area forecast discussion, Dec 23, 5:25 AM CST, 5 hours 9 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 525 AM CST Fri Dec 23 2022 .SYNOPSIS... Issued at 322 AM CST Fri Dec 23 2022 Strong west-northwest winds with gusts as high as 40-50 mph are expected today, leading to a continued threat of blowing and drifting snow mainly in open, unsheltered areas. Well below normal temperatures paired with the strong winds will keep wind chills dangerously cold with values between -15 to -35 through Saturday. && .SHORT TERM...(Today through Sunday) ISSUED AT 322 AM CST Fri Dec 23 2022 Surface analysis early this morning depicts a deepening 992 mb low over the eastern Great Lakes Region. Further west, an anomalously strong ~1046 mb surface high is working into the Northern Plains states. The pressure gradient between these two systems will tighten as the high sinks further south and the low rapidly deepens. Forecast soundings and ensemble max wind gusts suggest deep mixing with gusts as high as 40-50 mph developing throughout the day, likely leading to continued hazardous travel conditions with areas of blowing/drifting snow, especially in open, unsheltered areas. The more persistent snowfall came to an end shortly after midnight, though low stratus and cyclonic flow in place aloft will keep occasional light snow showers or flurries present throughout the day, especially with any lobes of vorticity that rotate through the upper low. New snow accumulation today should be minimal if any, though may aid the strong winds/blowing snow in reducing visibility. Winds gradually lessen some tonight, though will still be strong between 30-40 mph going into Saturday. This may cause continued hazardous travel conditions with snow blowing onto roadways and reductions in visibility. The strong winds and bitterly cold temperatures will keep dangerously cold wind chills present today with the lowest readings through this afternoon ranging from -20 to -40 (the coldest being in the morning). Winds finally start to subside some by Saturday night when the surface high migrates southward into the lower Mississippi River Valley. Wind chills will improve with the decrease in winds, though clearing skies with the arrival the surface ridge and a fresh snowpack will allow overnight lows to easily fall into the single digits if not below zero both Saturday and Sunday nights. Wind chills Saturday night look to still be dangerously cold between -15 to -20 degrees, though by Sunday night they should be pretty similar to the air temperature with lighter winds in place and an increase in cloud cover with an approaching clipper system. Although not much if any new snow is expected today through tonight, dangerously cold wind chills and slightly stronger winds today will still pose a threat for hazardous weather. Because of this and per collaboration with our neighboring offices we decided to hold onto the Winter Storm Warning for now. If blowing/drifting snow doesn't appear to be a huge impact today with the stronger winds we may consider adjusting our headlines. Will let the next shift determine that based on observations and reports. .LONG TERM...(Sunday night through Thursday) ISSUED AT 322 AM CST Fri Dec 23 2022 Temperatures will remain below normal through the start of the new week, though will exhibit a gradual warming trend. Highs should be in 20s by Monday and Tuesday, and into the 40s by Wednesday. Guidance continues to resolve a quick hitting clipper system moving through the area late Sunday night into Monday, which could bring light snow accumulations to most. Probabilities show a decent shot of most receiving at least 1" of snow, with higher end amounts up to 2-3". Temperatures look to do a complete 180 by the middle to end of next week with a pretty strong signal for above normal temperatures as a strengthening surface high moves into the eastern US, setting up southwest return flow here locally. In fact, some areas may see temperatures back in the upper 40s to near 50 by Thursday. For reference, normal temperatures for the last few days of December here in central IL should be in the middle 30s to 40. Additional precipitation chances exist later in the week as a frontal system looks to slowly work through the area. With a warm up on the way, any precipitation with that system should be mostly liquid. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 525 AM CST Fri Dec 23 2022 Strong west-northwest winds continue today with gusts up to 40-45 kts expected. BLSN and light snow/flurries will result in occasional MVFR to possibly IFR reductions in visibility throughout the day with some improvement by this evening as the winds lessen some. Low stratus with MVFR cigs remain in place for much of the TAF period, possibly breaking into VFR closer to 12Z. Confidence remains too low to annotate that in the TAF at this time. && .ILX WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 6 AM CST Saturday for ILZ027>031- 036>038-040>057-061>063-066>068-071>073. && SYNOPSIS...NMA SHORT TERM...NMA LONG TERM...NMA AVIATION...NMA
Hazardous weather outlook, Dec 23, 5:38 AM CST, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 538 AM CST Fri Dec 23 2022 ILZ027>031-036>038-040>057-061>063-066>068-071>073-241200- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 538 AM CST Fri Dec 23 2022 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...Today and tonight. Strong winds gusting as high as 50 mph will create areas of blowing and drifting snow today and tonight, and will be significantly worse in open rural areas. Dangerous wind chills will be as low as 40 below zero this morning, and remain 20 below zero or lower through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Wind chill temperatures will be 10 to 20 degrees below zero through Sunday morning. Winds will continue to gust 30 to 40 mph on Saturday, causing patchy drifting snow. There is a chance of additional light snow on Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 37
In the hours before
Local storm report, Dec 23, 7:18 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
718 AM CST FRI DEC 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 AM SNOW OGDEN 40.11N 87.96W
12/23/2022 M1.8 INCH CHAMPAIGN IL CO-OP OBSERVER
&&Local storm report, Dec 23, 7:19 AM CST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
719 AM CST FRI DEC 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM SNOW 1 S DECATUR 39.83N 88.95W
12/23/2022 M1.0 INCH MACON IL CO-OP OBSERVER
CO-OP OBSERVER STATION DECI2 DECATUR 1 SSE.
1200 AM SNOW 1 W NEWTON 38.99N 88.18W
12/23/2022 M1.5 INCH JASPER IL CO-OP OBSERVER
CO-OP OBSERVER STATION NWTI2 1.1 W NEWTON.
0500 AM SNOW 3 WSW TOWANDA 40.55N 88.95W
12/23/2022 M2.0 INCH MCLEAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION NRLI2 4 NE NORMAL.
0530 AM SNOW 1 E HOOPESTON 40.46N 87.66W
12/23/2022 M1.4 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-25 HOOPESTON 0.6 E.
0600 AM SNOW 1 NNE CHAMPAIGN 40.12N 88.26W
12/23/2022 M1.6 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6
NNE.
0600 AM SNOW 1 N GRANDVIEW 39.84N 89.62W
12/23/2022 M0.4 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.
0630 AM SNOW 2 E SOUTHERN VIEW 39.76N 89.61W
12/23/2022 M1.0 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
SE.
0630 AM SNOW 3 SSE BLUFF SPRINGS 39.95N 90.33W
12/23/2022 M1.6 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3 3 SE BLUFF SPRINGS.
0700 AM SNOW SOUTH JACKSONVILLE 39.71N 90.23W
12/23/2022 M2.0 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JCKI2 JACKSONVILLE.
0700 AM SNOW 3 S SULLIVAN 39.56N 88.61W
12/23/2022 M0.2 INCH MOULTRIE IL CO-OP OBSERVER
CO-OP OBSERVER STATION SILI2 SULLIVAN 3S.
&&Local storm report, Dec 23, 8:34 AM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
834 AM CST FRI DEC 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM SNOW 3 NW PEORIA 40.77N 89.67W
12/22/2022 M2.2 INCH PEORIA IL NWS EMPLOYEE
1200 AM SNOW 1 S DECATUR 39.83N 88.95W
12/23/2022 M1.0 INCH MACON IL CO-OP OBSERVER
CO-OP OBSERVER STATION DECI2 DECATUR 1 SSE.
0500 AM SNOW 3 WSW TOWANDA 40.55N 88.95W
12/23/2022 M2.0 INCH MCLEAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION NRLI2 4 NE NORMAL.
0530 AM SNOW 1 E HOOPESTON 40.46N 87.66W
12/23/2022 M1.4 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-25 HOOPESTON 0.6 E.
0600 AM SNOW 1 N GRANDVIEW 39.84N 89.62W
12/23/2022 M0.4 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION SFDI2 SPRINGFIELD.
0718 AM SNOW OGDEN 40.11N 87.96W
12/23/2022 M1.8 INCH CHAMPAIGN IL CO-OP OBSERVER
1200 AM SNOW 1 W NEWTON 38.99N 88.18W
12/23/2022 M1.5 INCH JASPER IL CO-OP OBSERVER
CO-OP OBSERVER STATION NWTI2 1.1 W NEWTON.
0530 AM SNOW 2 E JACKSONVILLE 39.73N 90.20W
12/23/2022 M1.0 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JAXI2 2.0 E
JACKSONVILLE.
0600 AM SNOW 4 W MARSHALL 39.38N 87.77W
12/23/2022 M1.5 INCH CLARK IL COCORAHS
COCORAHS STATION IL-CL-2 MARSHALL 4.6 W.
0600 AM SNOW 1 SSW PANA 39.37N 89.09W
12/23/2022 M1.0 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION PNAI2 PANA.
0600 AM SNOW 1 NNE CHAMPAIGN 40.12N 88.26W
12/23/2022 M1.6 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-111 CHAMPAIGN 0.6
NNE.
0600 AM SNOW 2 S CENTRAL ILLINOIS AI 40.45N 88.91W
12/23/2022 M2.0 INCH MCLEAN IL COCORAHS
COCORAHS STATION IL-MCL-56 BLOOMINGTON 3.9
ESE.
0620 AM SNOW 4 W VERMILION REGIONAL 40.19N 87.67W
12/23/2022 M0.2 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-33 DANVILLE 4.2 NW.
0630 AM SNOW 2 E SOUTHERN VIEW 39.76N 89.61W
12/23/2022 M1.0 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-66 SPRINGFIELD 2.2
SE.
0630 AM SNOW 1 NNE DANVILLE 40.15N 87.63W
12/23/2022 M1.5 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-14 DANVILLE.
0630 AM SNOW 3 SSE BLUFF SPRINGS 39.95N 90.33W
12/23/2022 M1.6 INCH CASS IL COCORAHS
COCORAHS STATION IL-CS-3 3 SE BLUFF SPRINGS.
0645 AM SNOW 1 SSW LAKE OF THE WOODS 40.20N 88.37W
12/23/2022 M1.8 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-139 MAHOMET 1.6 E.
0700 AM SNOW 1 NW BUFFALO 39.86N 89.42W
12/23/2022 M0.4 INCH SANGAMON IL CO-OP OBSERVER
CO-OP OBSERVER STATION BUFI2 BUFFALO.
0700 AM SNOW 3 WSW FARMER CITY 40.23N 88.69W
12/23/2022 M0.7 INCH DE WITT IL COCORAHS
COCORAHS STATION IL-DW-8 FARMER CITY 2.7
WSW.
0700 AM SNOW 3 W BISMARCK 40.26N 87.67W
12/23/2022 M1.0 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-4 HENNING 3.4 SE.
0700 AM SNOW 2 E SOUTH JACKSONVILLE 39.71N 90.19W
12/23/2022 M1.5 INCH MORGAN IL COCORAHS
COCORAHS STATION IL-MG-14 JACKSONVILLE 2.6
SE.
0700 AM SNOW 1 SSE SAVOY 40.06N 88.25W
12/23/2022 M2.0 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-109 SAVOY 0.6 SSE.
0700 AM SNOW 1 SSW MORTON 40.60N 89.47W
12/23/2022 M2.1 INCH TAZEWELL IL CO-OP OBSERVER
CO-OP OBSERVER STATION MRTI2 MORTON.
0700 AM SNOW 3 WNW WASHINGTON 40.73N 89.45W
12/23/2022 M2.2 INCH TAZEWELL IL COCORAHS
COCORAHS STATION IL-TZ-36 WASHINGTON 2.0
NNW.
0700 AM SNOW 3 S SULLIVAN 39.56N 88.61W
12/23/2022 M0.2 INCH MOULTRIE IL CO-OP OBSERVER
CO-OP OBSERVER STATION SILI2 SULLIVAN 3S.
0700 AM SNOW 3 W EDINBURG 39.65N 89.45W
12/23/2022 M0.2 INCH CHRISTIAN IL COCORAHS
COCORAHS STATION IL-CN-4 EDINBURG 3.0 W.
0700 AM SNOW 1 E TAYLORVILLE AIRPORT 39.53N 89.31W
12/23/2022 M0.3 INCH CHRISTIAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION TAYI2 2.5 W
TAYLORVILLE.
0700 AM SNOW 1 E PARIS 39.62N 87.67W
12/23/2022 M0.6 INCH EDGAR IL CO-OP OBSERVER
CO-OP OBSERVER STATION PWWI2 PARIS.
0700 AM SNOW LOVINGTON 39.71N 88.63W
12/23/2022 M0.6 INCH MOULTRIE IL CO-OP OBSERVER
CO-OP OBSERVER STATION LOVI2 LOVINGTON.
0700 AM SNOW 1 NNW GEORGETOWN 39.98N 87.64W
12/23/2022 M0.8 INCH VERMILION IL COCORAHS
COCORAHS STATION IL-VR-35 GEORGETOWN 0.1
NNW.
0700 AM SNOW 1 WSW TUSCOLA 39.79N 88.29W
12/23/2022 M1.0 INCH DOUGLAS IL CO-OP OBSERVER
CO-OP OBSERVER STATION TUSI2 TUSCOLA.
0700 AM SNOW 1 WSW TUSCOLA 39.79N 88.29W
12/23/2022 M1.0 INCH DOUGLAS IL COCORAHS
COCORAHS STATION IL-DG-4 TUSCOLA 0.5 WSW.
0700 AM SNOW 2 SSW JAMAICA 39.97N 87.82W
12/23/2022 M1.2 INCH VERMILION IL CO-OP OBSERVER
CO-OP OBSERVER STATION SIDI2 SIDELL 4N.
0700 AM SNOW BRYANT 40.47N 90.09W
12/23/2022 M1.4 INCH FULTON IL COCORAHS
COCORAHS STATION IL-FL-7 BRYANT 0.1 ENE.
0700 AM SNOW 2 WNW SAVOY 40.08N 88.30W
12/23/2022 M1.6 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-155 CHAMPAIGN 2.9
SSW.
0700 AM SNOW 1 SSW CHAMPAIGN 40.09N 88.27W
12/23/2022 M1.8 INCH CHAMPAIGN IL COCORAHS
COCORAHS STATION IL-CP-28 CHAMPAIGN 1.3 SSW.
0700 AM SNOW SOUTH JACKSONVILLE 39.71N 90.23W
12/23/2022 M2.0 INCH MORGAN IL CO-OP OBSERVER
CO-OP OBSERVER STATION JCKI2 JACKSONVILLE.
0700 AM SNOW 3 W LELAND GROVE 39.78N 89.73W
12/23/2022 M2.0 INCH SANGAMON IL COCORAHS
COCORAHS STATION IL-SG-17 SPRINGFIELD 4.4 W.
0700 AM SNOW 1 W GALESBURG 40.95N 90.39W
12/23/2022 M2.0 INCH KNOX IL CO-OP OBSERVER
CO-OP OBSERVER STATION GBGI2 GALESBURG.
0700 AM SNOW 4 SSW ALTA 40.77N 89.67W
12/23/2022 M2.2 INCH PEORIA IL COCORAHS
COCORAHS STATION IL-PR-8 PEORIA 3.4 WNW.
0700 AM SNOW 1 NNW WASHINGTON 40.72N 89.41W
12/23/2022 M2.5 INCH TAZEWELL IL COCORAHS
COCORAHS STATION IL-TZ-23 WASHINGTON 1.7 NE.
0730 AM SNOW 2 SW DECATUR 39.82N 88.98W
12/23/2022 M1.8 INCH MACON IL COCORAHS
COCORAHS STATION IL-MA-27 DECATUR 3.2 SW.
0800 AM SNOW 4 NNE ILLIOPOLIS 39.91N 89.22W
12/23/2022 M0.8 INCH MACON IL COCORAHS
COCORAHS STATION IL-MA-34 ILLIOPOLIS 4.4
NNE.
0800 AM SNOW 2 WSW LAWRENCEVILLE 38.72N 87.72W
12/23/2022 M1.0 INCH LAWRENCE IL CO-OP OBSERVER
CO-OP OBSERVER STATION BRPI2 1.7 W
LAWRENCEVILLE.
0800 AM SNOW 3 WNW PEORIA HEIGHTS 40.75N 89.62W
12/23/2022 M1.4 INCH PEORIA IL CO-OP OBSERVER
CO-OP OBSERVER STATION PRWI2 PEORIA 5 NW.
&&Local storm report, Dec 23, 9:01 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CST FRI DEC 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM SNOW 3 W BISMARCK 40.26N 87.67W
12/23/2022 E1.0 INCH VERMILION IL COCORAHS
&&Local storm report, Dec 23, 9:02 AM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
902 AM CST FRI DEC 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM SNOW WATSON 39.03N 88.56W
12/23/2022 M0.9 INCH EFFINGHAM IL PUBLIC
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 1:53 PM CST | Wind Chill Advisory | ILX | Cass, Christian, Clark, Clay, Crawford, Cumberland and 10 more | 21 hr |
Nearby
Wind Chill Warnings in Illinois, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.